Impurity-induced polaritons in a one-dimensional chain

Citation
A. Yamilov et al., Impurity-induced polaritons in a one-dimensional chain, J OPT SOC B, 17(9), 2000, pp. 1498-1508
Citations number
44
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Apllied Physucs/Condensed Matter/Materiales Science","Optics & Acoustics
Journal title
JOURNAL OF THE OPTICAL SOCIETY OF AMERICA B-OPTICAL PHYSICS
ISSN journal
0740-3224 → ACNP
Volume
17
Issue
9
Year of publication
2000
Pages
1498 - 1508
Database
ISI
SICI code
0740-3224(200009)17:9<1498:IPIAOC>2.0.ZU;2-A
Abstract
A detailed analytical study of an impurity-induced polariton band arising i nside a spectral gap between lower and upper polariton branches is presente d. Using the microcanonical method, we calculate the density of states and the localization length of the impurity polaritons. Analytical results are compared with numerical simulations, and excellent agreement is found. (C) 2000 Optical Society of America [S0740-3224(00)00709-8].